# SDR SIMA201906276001

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 38,097 hours, 33,152 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14521680005
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LEG LH UPPER HALF BEARING TRUNNION FITTING HAS EVIDENCE OF PITTING CORROSION.-C/A-COMPLETED INSTALIATION OF LH TRUNNION IAW ERS-EM-53MR-2242.
